# SDR FDEA201906191529

- Difficulty date: June 19, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT B/S 522, 1" BELOW STR 26L DENT MEASURED AND EVALUATED AND FOUND OUT OF LIMITS IAW SRM 53-00-01-1A, REV 127 FIG 101 DET III, CARRIED OUT REPAIR IAW EA #F-5330-T 347883 P1 .TITLE:FUSELAGE -  PLATES & SKINS -DENT AT BSTA522,1" BELOW STR26L.  THIS IS A MAJOR REPAIR, CATEGORY A PERMANENT REPAIR.
